# SDR ASAA2023082645779

- Difficulty date: August 26, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,340 hours, 10,946 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Thermocouple
- Part number: 38762711
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP IS APPROACHING THRESHOLD. (#PRI2/ETOPS)ETOPS SIGNIFICANT SYSTEM TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. UPON COMPLETION, CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY, MEL 49- 99A IS REQUIRED PRIOR TO FLIGHT. GROUNDED - YES. T/S APU EGT THERMA COUPLES 1&2 IAW ASA 737 FIM 49-40 TASK 825 AND 49-70 TASK 801 FOUND #1 EGT THERMA COUPLE TEST BAD #2 TEST GOOD. REMOVED AND REPLACED #1 APU EGT THERMA COUPLE IAW ASA 737 AMM 49-71-21-000/400-801 REINSTALLED #2 EGT THERMA COUPLE IAW ASA 737 AMM 49-71-21-000/400-801 PERFORMED OPS CHECK OF #1 & #2 EGT THERMACOUPLES, OPS CHECK GOOD AT THIS TIME. REMOVED AND REPLACED ALL FUEL NOZZLES IAW ASA AMM 49-31-14-000/ 400-801 TO SATISFY TSR 714891 PERFORMED LEAK CHECK. NO LEAKS FOUND ALL FUEL NOZZLE WORK ACCOMPLISHED ON WC# 8349001. PERFOMED BITE TEST IAW ASA 737 AMM 49-61-00-700-801 BITE TEST PASSED NO CURRENT FAULTS AT THIS TIME. TSR714891 EXTENDED 19 DAYS PER ASA TECH. SERVICER PHILL.
